I have constant migraines and was on Topamax but it stopped working. The Dr. recommended Lamictal. What are the side effects in regard to weight..
Hi earlene 1, my name is Kimmi. My hubby is on it for seizures. Helps immensely.Different meds can be used for a huge variety of issues. If you're having side effects that are concerning, contact ur dr or a local pharmacist. That's what I do when I'm on a new med , or my hubby is, & the side effects are bothersome. Good luck!
Hi, I've been on Lamictal for about 6 weeks now. My doc phased it in over time. I started getting headaches at about 75 mg and am now at 150mg. With each increase in dosage I got headaches but then they would lessen after a period of about a week. In regard to weight gain - Lamictal gives me a huge energy boost for a period of time after each increase in dosage. I swear it seems like my metabolic rate increases. In my short experience with this med. it does not make you drowsy in the least. I tend to get hyper but then that dissipates with time. In my short experience I can't imagine that it would cause weight gain. I get hyper-I get active.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2015 • 1 answer
Updated 7 Nov 2016 • 3 answers
I am currently taking 100mg of Topamax to help with migraines. While it does help with the migraine?
Updated 14 Jan 2017 • 3 answers
Updated 30 Mar 2017 • 1 answer
Updated 21 Mar 2018 • 1 answer